# SDR 97ZZZX3459

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100052A
- Condition: Disbond
- Location: Main Rotor
- Part time: 7,304 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF DISBOND ON MAIN ROTOR BLADE.  (TOP SURFACE STARTS AT BLADE STA 232 AND EXTENDS SPANWISE APPROXIMATELY 4 INCHES ALONG LEADING EDGE STRIP, EXTENDING AFT APPROXIMATELY 4 INCHES CHORDWISE).  LOWER SURFACE STARTING AT BLADE STA 237, APPROXIMATELY EXTENDING SPANWISE 4 INCHES, LOCATED AFT OF LEADING EDGE 3 INCHES APPROX .75 IN CHORDWISE.
